# SDR DALA2014062003679

- Difficulty date: June 19, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 52,284 hours, 40,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 229-245
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING BELLY SKIN REPLACEMENT IT WAS DISCOVERED THE SKIN HAS 9 EA HOLES WITH LESS THAN MINIMAL EDGE DISTANCE AT STA 229.  R & R DAMAGED SKIN AT BS 229 TO BS 245-626L IAW SRM 53-04, FIG 12C AND SRM 53-03, FIG 44.
